Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On infinitely differentiable and Gevrey vectors for representation
HTML articles powered by AMS MathViewer

by A. F. M. ter Elst PDF
Proc. Amer. Math. Soc. 112 (1991), 795-802 Request permission

Abstract:

In the present paper we give a condition in order that the set of infinitely differentiable vectors for a representation $\pi$ in a Banach space be equal to the set of all infinitely differentiable vectors for the restriction of $\pi$ to a subgroup. Similar results for Gevrey vectors and analytic vectors are proved for unitary representations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 22E45, 22E46
  • Retrieve articles in all journals with MSC: 22E30, 22E45, 22E46
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 795-802
  • MSC: Primary 22E30; Secondary 22E45, 22E46
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1045134-0
  • MathSciNet review: 1045134